Liz Crenshaw's Guide to Consumer Issues, Recalls and More

Ask Liz: Vitamin Side Effects

By Liz Crenshaw and Katie Roberts
|  Friday, May 13, 2011  |  Updated 2:29 PM EDT
View Comments (
)
|
Email
|
Print
Ask Liz: Vitamin Side Effects

advertisement

Many of us take vitamins for added nutrition, but can vitamins have any side effects? Can they end up being dangerous for your health? The U.S. Food and Drug Administration gave us the answer.

The FDA said vitamins aren’t dangerous unless you take too much of one. Side effects are most likely to happen when people take more than the recommended dose.

The type of side effect depends on the type of vitamin you take. For example, Vitamin A side effects could include headache, dizziness and blurred vision. Vitamin D side effects could include confusion and heart rhythm problems.

Want to know how much is too much? Find your Recommended Dietary Allowance here.


Check out more from Liz Crenshaw's Consumer Watch.  Ask Liz a question by clicking here.  You can also follow her on Twitter and Facebook.

Get the latest headlines sent to your inbox!
View Comments (
)
|
Email
|
Print
Leave Comments
Join the Ride to Conquer Cancer
Join the Ride To Conquer Cancer, Sept. 13 Read more
Follow Us
Sign up to receive news and updates that matter to you.
Send Us Your Story Tips
Check Out